Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why there is on and off pain and movement in heart region even after having medications ?

I have had Bp for more than 7 years now and had some pain in my heart region once in a while. but i took my medication of amlodipine and antonolol with aspirin few days ago and sudenly find my chest (ipping) like fear in the heart and feel movement in my heart region and some pains on and off. Also feel as if there is movement all over my body. I have not been sleeping without drug for some time. I am worried please help me
Asked On : Mon, 20 Feb 2012
Answers:  2 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi welcome to HCM. You say you have high blood pressure since 7 years with occasional pain in your region. You say you took amlodipine, atenolol and aspirin a few days ago and after that feel a 'gripping'? fear and 'movement' in your heart region and also all over your body. And you say you need a sedative at night to fall asleep and are worried.
Well from your description it seems you have been irregular with your BP medication and have restarted only a few days back. If that is so, please check your blood pressure to see whether it has come to normal. If it is normal, then your symptoms may be due to anxiety. So do the following--
Check blood pressure--if normal--take an anxiety and anti acidity pill once a day for a week.
If blood pressure is still high--please consult your doctor for a hands-on examination and management. Also if you have been regular with your medication and have the symptoms, then also check your BP and if high--see your doctor.Hope I have answered your query to the full. Regards
Answered: Mon, 20 Feb 2012
I find this answer helpful
OBGYN Dr. Minoo Bhagia's  Response
Get it properly investigated like ECG , Echo , TMT tests etc with lipid profile under physician's guidance
Take care
Answered: Mon, 20 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor